JORDAN TYPES OF COMMUTING NILPOTENT MATRICES


ÖZTÜRK S.

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.33, no.4, pp.1097-1102, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.4134/ckms.c170424
  • Title of Journal : COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1097-1102

Abstract

Let A and B be matrices which are polynomials in r pairwise commuting nilpotent matrices over a field. We give a sufficient condition for the null space of A(i) to equal that of B-i for all i, in particular, for A and B to be similar.